# SDR SWAA030196

- Difficulty date: January 25, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 46,751 hours, 44,162 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT HORIZ STAB LOWER SKIN CRACKED AT AFT SPAR RIVET ROW, CENTER BALANCE BAY.  REPAIRED SKIN PER SRM.
